Ukrainian Mathematical Journal

, Volume 43, Issue 9, pp 1101–1105 | Cite as

Stability of an autonomous dynamic system with fast Markov switching

  • V. S. Korolyuk
Article

Abstract

For an autonomous dynamic system with a fast Markov switching, sufficient conditions for asymptotic stability in the presence of a Lyapunov function which assures stability of a stationary averaged system are established.

Keywords

Dynamic System Lyapunov Function Asymptotic Stability Markov Switching Autonomous Dynamic System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).Google Scholar
  2. 2.
    Yu. A. Mitropol'skii and A. M. Samoilenko, Mathematical Problems of Nonlinear Mechanics [in Russian], Vishcha Shkola, Kiev (1987).Google Scholar
  3. 3.
    E. F. Tsar'kov, Random Perturbations of Differential-Functional Equations [in Russian], Zinatne, Riga (1989).Google Scholar
  4. 4.
    G. C. Papanicolaou, D. Stroock, S. R. S. Varadhan, “Martingale approach to some limit theorems,” Duke Univ. Math. Series, Durham, N. C.,3, 315–328 (1977).Google Scholar
  5. 5.
    G. Blankenship and G. C. Papanicolaou, “Stability and control of stochastic systems with wide-band noise disturbances. I,” SIAM J. Appl. Math.,34, No. 3, 437–476 (1978).Google Scholar
  6. 6.
    V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of Phase Reinforcement of Complex Systems [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  7. 7.
    A. V. Skorokhod, Asymptotic Methods of Stochastic Differential Equations, Am. Math. Soc. MMONO Ser. A,78, Providence, R.I. (1989).Google Scholar
  8. 8.
    V. S. Korolyuk, “Stability of autonomous dynamic system with fast Markov switchings,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 6, 16–19 (1990).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • V. S. Korolyuk
    • 1
  1. 1.Institute of Mathematics of the UkraineKiev

Personalised recommendations